# SDR CA071222001

- Difficulty date: December 22, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Boeing 737790
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A75032
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFT CARGO PIT FLOOR SUPPORT RAIL AT BS 767+5 RBL 3 FOUND CORRODED DURING CPCP INSPECTION. LEVEL 2 CORROSION. REPAIRED IAW CUSTOMER E.A. (TC NR 20071222001)
